# SDR 2008UALA01473

- Difficulty date: March 15, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N386UA
- Make and model: Boeing 737322
- Aircraft serial: 24661
- Aircraft time: 51,085 hours, 35,034 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME WEB CRACKED AT UPPER SHEAR TIE FASTENER BELOW STR 13R AT BS 360.  MAJOR REPAIR ACCOMPLISHED:  FABRICATED & INSTALLED NESTED ANGLE FRAME SPLICE REPAIR.
